# SDR MASA200500212

- Difficulty date: March 13, 2005
- Submitted: March 28, 2005
- Operation: Air carrier
- Aircraft: N829MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145228
- Aircraft time: 10,665 hours, 10,342 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Smoke
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IND HAD PACK 2 GENERATING SMOKE.  THE PACK WAS PLACED ON MEL.  MAINTENANCE PERFORMED OPERATIONAL CHECK AND THE SYSTEM OPS CHECKED GOOD.
